# SDR REXA2024100100756

- Difficulty date: September 17, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670320463
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STRINGER CLIP AT STGR 20R IS CORRODED BETWEEN F.S. 310. REMOVED AND REPLACED RH STGR CLIP P/N SH670-32046-3 ON STGR 20R AT FS 310 IAW CRJ 900 SRM 51-42-06-001-001-A01
